@Article{CMR-31-261, author = {Junna and Ni and and 18656 and and Junna Ni}, title = {A Note on Zinbiel Algebras}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {3}, pages = {261--266}, abstract = {

In this paper, we consider the decomposition of Zinbiel algebras with a special bilinear form which are called quadratic Zinbiel algebras. We obtain that the decomposition into irreducible ideals of a quadratic Zinbiel algebra is unique under an isometry.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.03.08}, url = {http://global-sci.org/intro/article_detail/cmr/18928.html} }